# SDR CALA2025112711524

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5170110G
- Part serial: NA
- Condition: Corroded
- Location: Sta352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AREA RBL 1 AT FR 352 FLOOR SUPPORT HAS SURFACE CORROSION.  PERFORMED REPAIR AT MAIN DECK FLOOR SUPPORT BETWEEN RBL 1 FR 352 IAW SRM 51-70-11-0G-0.
